MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by the customer "i advanced the guide wire with no issues.Once i advanced the wings there was a pop sensation and the wings advanced.Upon removal of powerglide base, i noted no needle safety shield on the end of needle.Only guide wire and needle exposed.Upon opening base to ensure parts were left in patient, noted safety at base of needle." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer "i advanced the guide wire with no issues.Once i advanced the wings there was a pop sensation and the wings advanced.Upon removal of powerglide base, i noted no needle safety shield on the end of needle.Only guide wire and needle exposed.Upon opening base to ensure parts were left in patient, noted safety at base of needle." no other information was provided.Additional information received on 6/12/2023: it was reported by the customer ¿the patient is over age 50.The event did not involve an urgent/life threatening medical situation, patient harm, injury, complication, or significant delay in treatment.¿.
 
Event or Problem Description
It was reported by the customer "i advanced the guide wire with no issues.Once i advanced the wings there was a pop sensation and the wings advanced.Upon removal of powerglide base, i noted no needle safety shield on the end of needle.Only guide wire and needle exposed.Upon opening base to ensure parts were left in patient, noted safety at base of needle." no other information was provided.Additional information received 6/12/2023: it was reported by the customer ¿the patient is over age 50.The event did not involve an urgent/life threatening medical situation, patient harm, injury, complication, or significant delay in treatment.¿.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a safety mechanism not activating is confirmed; however, the exact cause is unknown.One photograph and one video of a powerglide pro were returned for evaluation.An initial visual observation of the photograph and video showed pieces of the powerglide pro separated.The needle and safety mechanism were detached from the housing, and the safety mechanism was at the proximal end of the needle and the needle tip was exposed.The top housing portion of the device showed the guidewire connected to the coupler and the guidewire was pointing upward.The clear portion of the housing, the catheter, and the handle/wings could not be seen in the returned photograph and video.Some use residue was observed on the sample in the returned photograph.No obvious damage was observed.While the exact cause of the observed safety mechanism not activating could not be determined from the returned photograph, possible causes include detachment of safety mechanism from carrier during use/manipulation, damaged component, and misassembled device.

Brand Name
FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17087626
Report Number3006260740-2023-02352
Device Sequence Number2773687
Product Code FOZ
UDI-Device Identifier00801741140686
UDI-Public(01)00801741140686
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue NumberF320108PT
Device Lot NumberREHN2663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer06/12/2023
09/07/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date07/07/2023
09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityHispanic